# SDR DHL2006801507

- Difficulty date: March 27, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP LWR SURFACE HAS TWO CRACKS OF 0.500" AND 0.125" AT STA XW 12.000 AND XW 66.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-7-1 FIG 1.  REMOVED DAMAGED PANEL PLATING IAW SRM 57-1-0, SRM 51-1-21.  FABRICATED NEW PLATING (AL 2024T3 0.032") AND BONDED FINGER DOUBLER (AL2024T3 0.020") IAW SRM 57-7-1 FIG 1 ITEM "B" "L".  BONDED BOTH PARTS WITH HYSOL IAW SRM 51-1-9, SRM 51-1-9A.  CLEANED, TREATED AND PRIMED AREA AND NEW PANEL PLATING IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED NEW PANEL PLATING IAW SRM 51-1-21, SRM 51-3-0, SRM 51-3-1.
